Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  884.05064
Autor:  Calkin, Neil J.; Erdös, Paul; Tovey, Craig A.
Title:  New Ramsey bounds from cyclic graphs of prime order. (In English)
Source:  SIAM J. Discrete Math. 10, No.3, 381-387 (1997).
Review:  We present new explicit lower bounds for some Ramsey numbers. All the graphs are cyclic and are on a prime number of vertices. We give theoretical motivation for searching for Ramsey graphs of prime order and provide additional computational evidence that primes tend to be better than composites.
Classif.:  * 05C55 Generalized Ramsey theory
                   05D10 Ramsey theory
                   05C80 Random graphs
Keywords:  Ramsey; cyclic graphs; probabilistic bounds

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page